HIV?

Illustration of HIV?
Illustration: HIV? upload.wikimedia.org

Asalamualaikum I ided 29 years of having HIV 1 year I want to ask until now my feet and hands have not been normal movements 1 year ago I have also had psychotherapy but now it is not, according to the hospital there is a blockage in my left brain but I didn’t give it My additional medicine is only given antiretroviral drugs and also not recommended to seek treatment to other poly cuman, but it is recommended to move frequently. What is the effect of HIV itself? And now I haven’t done a VL test because of one thing or another whether it’s dangerous but I routinely test CD4 and now my CD4 is still in the range of 208 and I know it’s still far from normal CD4 thank you wasalamualaikum

1 Answer:

Hello Ided, thank you for asking at HealthReplies.com.


Blockage in the brain that you experience can indeed be related to HIV that you are suffering from, but it can also not be related to HIV as for example caused by long-standing high blood pressure, excessive cholesterol levels or impaired blood viscosity. Although there is no specific recommendation for you to consult with other specialist doctors, if you feel the complaint has not been improved or even burdensome, you are permitted to seek aondond opinion from the neurologist for further evaluation of complaints of difficulty in moving.


Regarding viral load testing (VL), it is recommended to be done routinely according to doctor's instructions because this examination aims to find out how successful the therapy is and your possibility to transmit it to others. If there really is an obstacle so you cannot do the examination, it is generally not dangerous, but it is better to immediately check it again to see the therapeutic process that you get.


In the meantime, keep taking your ARV medication according to the recommended dosage until further therapeutic advice is given by your doctor. It is also recommended to keep doing CD4 and VL examinations according to the schedule and keep training the movements of your affected limbs by doing regular physiotherapy if possible.


I hope this helps.

: by

Related Question

The Cause Appears Brown Spots On The Skin To Festering?

The Cause Appears Brown Spots On The Skin To Festering?

(2 years ago)

Hello, I want to ask about 5 months ago I hit the skin, the characteristics of the disease began appearing slightly sore faded brown, more and more stinging and the brown began to ...

Treatment Of Patients Suffering From Ischemic Stroke?

Treatment Of Patients Suffering From Ischemic Stroke?

(3 years ago)

hello, I want to ask about ischemic stroke. My father was diagnosed with the disease, initially my father’s high blood pressure reached 180, he was referred to the hospital i...

Healing Nail Extraction?

Healing Nail Extraction?

(4 months ago)

My doctor wants to ask, 4 days ago I went to the hospital to have my nails removed because of an accident at work, yesterday afternoon I opened the bandage but my fingernails were ...

Leave a Reply

Your email address will not be published.